# SDR REXA0829201201300

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 21,679 hours, 19,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHT ARE OUT.  SECURED AFT STRIP CONNECTOR AMM 33-50-00.  CHECKED GOOD, OK FOR SERVICE.
